MAUDE Adverse Event Report: BIOMET 3I BELLATEK¿ HYBRID BAR 5 IMPLANTS; DENTAL BAR

BIOMET 3I BELLATEK¿ HYBRID BAR 5 IMPLANTS; DENTAL BAR
Model Number CSHY05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Patient age or date of birth: patient age is not provided / unknown.Weight: patient weight is not provided / unknown.Date of event: date of event is not provided / unknown.Initial reporter name and address: initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
It was reported that the dental bar fractured.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date is not provided / unknown.D4: unique identifier (udi) number h2: if follow-up, what type h3: device evaluated by manufacturer h4: device manufacturer date h6: health effect - clinical code h6: device code(s) h6: type of investigation h6: investigation findings h6: investigation conclusions h10: additional narratives/data the product was returned and the reported event (fracture) was confirmed following inspection and evaluation of the returned product.Based on the evaluation, the device malfunction did occur.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported devices that could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or corrective actions for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were likely within specifications and conforming when they left zimmer biomet.Dhr review was completed for the subject lot number (8696220-1).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A definitive root cause could not be determined.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation could not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
BELLATEK¿ HYBRID BAR 5 IMPLANTS
Common Device Name
DENTAL BAR
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15675324
Report Number0001038806-2022-01635
Device Sequence Number6321099
Product Code NHA
UDI-Device Identifier00844868001683
UDI-Public(01)00844868001683(17)320124(10)8696220-1
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K080864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCSHY05
Device Catalogue NumberCSHY05
Device Lot Number8696220-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexPrefer Not To Disclose